| Model Number |
SUREFIRE SCORPION NEEDLE |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
09/10/2026
Type of Reportable Event
Malfunction
Event or Problem Description
On 10-sept-2026, it was reported by a sales representative via (b)(4)that an ar-13991n scorpion needle broke off in the rotator cuff.The tip was approximately 1-2mm in width.2 rounds of x rays and scopes multiple time trying to find in the shoulder.This occurred during use in a case with no patient effect.The fragment remains in the patient.The case was completed with a new scorpion needle with no issues.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.